MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PLATINUM PLUS; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PLATINUM PLUS; WIRE, GUIDE, CATHETER
Model Number 40375
Medical Device Problem Codes Entrapment of Device (1212); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire entrapment occurred.A platinum plus guidewire was selected for use.It was difficult to advance the carotid wallstent delivery system over the guidewire to reach the target lesion.The stent was deployed in the target lesion without issue.Following deployment, the physician was unable to retract the stent delivery system from the guidewire.The stent delivery stent delivery system and guidewire were ultimately removed from the patient as a unit, and in one piece.The procedure was completed, and there were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device analysis: the platinum plus was returned for analysis.The device failed the visual and microscopic inspection, as the guidewire was stretched and kinked at the distal tip and distal transition section, confirming the reported event.

Brand Name
PLATINUM PLUS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22543416
Report Number2124215-2025-45933
Device Sequence Number7014005
Product Code DQX
UDI-Device Identifier08714729486886
UDI-Public(01)08714729486886(17)280322(10)36130545
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K945379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40375
Device Catalogue Number40375
Device Lot Number0036130545
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer10/05/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAROTID WALLSTENT.; CAROTID WALLSTENT.
Patient SexUnknown